# SDR SWAA2013020112210

- Difficulty date: December 15, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545819
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOCATED AT STA 251. 625 ON BAY NLG.  REPLACED ANGLE LOCATED BETWEEN BS 227.8 TO BS 294.5 ON BAY NOSE LANDING GEAR LEFT SIDE IAW SRK B737-300 51-10-02 AND DRAWING 65-45819.
